# SDR UPS06448353

- Difficulty date: October 15, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 230-240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 230 TO 240 RBL74 TO 76 TIE DOWN TRACK O/B FLANGE FOUND CORROSION.  CORROSION BLEND OUT 0.032" BY 1/2" BY 10" EXCEED SRM LIMIT.  TIE DOWN TRACK REPAIRED AS PER SRM 53-10-05 FIG 1A JUST AT RBL75 BETWEEN BS 230 AND 330.
